Go to content
UR Home

Universal L2-torsion, polytopes and applications to 3-manifolds

Friedl, Stefan and Lück, Wolfgang (2017) Universal L2-torsion, polytopes and applications to 3-manifolds. Proceedings of the London Mathematical Society 114 (6), pp. 1114-1151.

Full text not available from this repository.

at publisher (via DOI)

Other URL: http://doi.org/10.1112/plms.12035


Abstract

Given an L2-acyclic connected finite CW-complex, we define its universal L2-torsion in terms of the chain complex of its universal covering. It takes values in the weak Whitehead group Whw(G). We study its main properties such as homotopy invariance, sum formula, product formula and Poincare duality. Under certain assumptions, we can specify certain homomorphisms from the weak Whitehead group ...

plus


Export bibliographical data



Item type:Article
Date:2017
Institutions:Mathematics > Prof. Dr. Stefan Friedl
Identification Number:
ValueType
10.1112/plms.12035DOI
Keywords:MANIFOLDS; TORSION; INVARIANTS; NUMBERS; VOLUME; KNOTS; NORM; 57Q10 (primary); 57M27; 19B99 (secondary)
Dewey Decimal Classification:500 Science > 510 Mathematics
Status:Published
Refereed:Yes, this version has been refereed
Created at the University of Regensburg:Yes
Item ID:38945
Owner only: item control page
  1. Homepage UR

University Library

Publication Server

Contact:

Publishing: oa@ur.de

Dissertations: dissertationen@ur.de

Research data: daten@ur.de

Contact persons